MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA FEMUR RETROGRADE - FEMORAL NAIL RETROGRADE D12X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA FEMUR RETROGRADE - FEMORAL NAIL RETROGRADE D12X340MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23391234S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "an osteosynthesis was performed on (b)(6) 2025 for a supracondylar fracture of the femur.The surgery itself was completed uneventfully, but on (b)(6) 2025, we received information that the nail was fracture.A revision surgery is scheduled to be performed.".
 
Additional Manufacturer Narrative
The reported event could be confirmed during the investigation.A device inspection was not possible since the affected device was not returned.Post-operative x-ray images were received and the nail breakage after three months of implantation could be confirmed.Based on investigation, the root cause was attributed to a patient related issue.The delayed bone union, likely due to the complexity of the fracture, resulted in implant breakage three months after implantation.While the patient's post-operative behavior may have contributed to the implant failure, no conclusions can be drawn on this matter in the absence of patient records.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation if more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
T2 ALPHA FEMUR RETROGRADE - FEMORAL NAIL RETROGRADE D12X340MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23138338
Report Number0008031020-2025-01632
Device Sequence Number8847176
Product Code HSB
UDI-Device Identifier07613327292893
UDI-Public(01)07613327292893(11)220705(17)320630(10)K02DCB8
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K250163
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23391234S
Device Lot NumberK02DCB8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown